Homogeneous Kähler and Hamiltonian manifolds - Archive ouverte HAL Access content directly
Journal Articles Mathematische Annalen Year : 2011

Homogeneous Kähler and Hamiltonian manifolds


We consider actions of reductive complex Lie groups $G=K^C$ on Kähler manifolds $X$ such that the $K$--action is Hamiltonian and prove then that the closures of the $G$--orbits are complex-analytic in $X$. This is used to characterize reductive homogeneous Kähler manifolds in terms of their isotropy subgroups. Moreover we show that such manifolds admit $K$--moment maps if and only if their isotropy groups are algebraic.
Fichier principal
Vignette du fichier
Gilligan_Miebach_Oeljeklaus_VERSION2.pdf (194.13 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00445106 , version 1 (07-01-2010)
hal-00445106 , version 2 (02-06-2010)



Bruce Gilligan, Christian Miebach, Karl Oeljeklaus. Homogeneous Kähler and Hamiltonian manifolds. Mathematische Annalen, 2011, 349 (4), pp.889-901. ⟨10.1007/s00208-010-0546-y⟩. ⟨hal-00445106v2⟩
168 View
231 Download



Gmail Facebook X LinkedIn More